# SDR DALA1127351401

- Difficulty date: April 15, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 58,438 hours, 23,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD IN NOSE WHEEL WELL IN AFT CORNER BEHIND NOSE STEERING CHECK VALVE CORROSION C/W IAW ERA 491891-14 ORG.
